MathSciNet Relay Station
MathSciNet bibliographic data
MR2476776 14N35 (14H10)
Lee, Y.-P. Invariance of tautological equations. II. Gromov-Witten theory. With an appendix by Y. Iwao and the author. J. Amer. Math. Soc. 22 (2009), no. 2, 331–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement